Follow
Mehdi Shahini
Mehdi Shahini
Assistant Professor of Gonbad Kavous University
Verified email at gonbad.ac.ir - Homepage
Title
Cited by
Cited by
Year
Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane–Emden type
K Parand, M Shahini, M Dehghan
Journal of Computational Physics 228 (23), 8830-8840, 2009
1872009
Rational Chebyshev pseudospectral approach for solving Thomas–Fermi equation
K Parand, M Shahini
Physics Letters A 373 (2), 210-213, 2009
692009
Solution of a laminar boundary layer flow via a numerical method
K Parand, M Shahini, M Dehghan
Communications in Nonlinear Science and Numerical Simulation 15 (2), 360-367, 2010
562010
COMPARISON BETWEEN RATIONAL CHEBYSHEV AND MODIFIED GENERALIZED LAGUERRE FUNCTIONS PSEUDOSPECTRAL METHODS FOR SOLVING LANE-EMDEN AND UNSTEADY GAS EQUATIONS.
K Parand, A Taghavi, M Shahini
Acta Physica Polonica B 40 (6), 2009
492009
Generalized Laguerre polynomials and rational Chebyshev collocation method for solving unsteady gas equation
K Parand, M Shahini, A Taghavi
Int. J. Contemp. Math. Sci 4 (21), 1005-1011, 2009
262009
Rational pseudospectral approximation to the solution of a nonlinear integro-differential equation arising in modeling of the population growth
M Dehghan, M Shahini
Applied Mathematical Modelling 39 (18), 5521-5530, 2015
152015
Rational Chebyshev collocation method for solving nonlinear ordinary differential equations of Lane-Emden type
K Parand, M Shahini
International Journal of Information and Systems Sciences 6 (1), 72-83, 2010
132010
Transformed Legendre spectral method for solving infinite horizon optimal control problems
M Shahini, MA Mehrpouya
IMA Journal of Mathematical Control and Information 35 (2), 341-356, 2018
52018
A New Approach for Solving Interval Quadratic Programming Problem
NA Taghi-Nezhad, F Taleshian, M Shahini
Iranian Journal of Optimization 11 (1), 67-75, 2019
32019
Rational approximations for solving differential equations of fractional order on semi-infinite interval
M Shahini, H Adibi
Applied and Computational Mathematics 13 (3), 366-375, 2014
32014
New basis for solving fractional order models on semi-infinite intervals
M Shahini, H Adibi
Appl. Math. Inf. Sci 10, 1027-1033, 2016
22016
New method for solving a nonlinear ordinary differential equation
K Parand, M Dehghan, M Shahini
Nonlinear Functional Analysis and Applications 2, 2010
22010
A Spectral Collocation Method for Computer Virus Spread Case of Delayed Optimal Control Problem
M Shahini, A Ebrahimzadeh, R Khanduzi
Bulletin of the Iranian Mathematical Society 48 (2), 507-535, 2022
12022
Transformed orthogonal functions for solving infinite horizon fractional optimal control problems
M Shahini, MA Mehrpouya
European Journal of Control 59, 13-28, 2021
12021
The use of the trapezoidal method for solving the Tacoma Narrows Bridge model
MA Mehrpouya, M Shahini
International Journal of Nonlinear Analysis and Applications, 2022
2022
Infinitely many solutions for a nonlinear equation with Hardy potential
S Shokooh, SK Hossini Asl, M Shahini
International Journal of Nonlinear Analysis and Applications, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–16